Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 4, Pages 852–862 (Mi izv929)  

This article is cited in 104 scientific papers (total in 104 papers)

Projective bundles, monoidal transformations, and derived categories of coherent sheaves

D. O. Orlov

Abstract: This paper studies derived categories of coherent sheaves on varieties that are obtained by projectivization of vector bundles and by monoidal transformations. Conditions for the existence of complete exceptional sets in such categories are derived; they give new examples of varieties on which exceptional sets exist.

Full text: PDF file (652 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:1, 133–141

Bibliographic databases:

UDC: 512.73
MSC: Primary 14F05; Secondary 14E15, 14M15
Received: 05.06.1991

Citation: D. O. Orlov, “Projective bundles, monoidal transformations, and derived categories of coherent sheaves”, Izv. RAN. Ser. Mat., 56:4 (1992), 852–862; Russian Acad. Sci. Izv. Math., 41:1 (1993), 133–141

Citation in format AMSBIB
\by D.~O.~Orlov
\paper Projective bundles, monoidal transformations, and derived categories of coherent sheaves
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 4
\pages 852--862
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 1
\pages 133--141

Linking options:
  • http://mi.mathnet.ru/eng/izv929
  • http://mi.mathnet.ru/eng/izv/v56/i4/p852

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fonarev A., “On the Bounded Derived Category of Igr(3,7)”, Transform. Groups  crossref  isi
    2. A. I. Bondal, A. E. Polishchuk, “Homological properties of associative algebras: the method of helices”, Russian Acad. Sci. Izv. Math., 42:2 (1994), 219–260  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. A. Kuleshov, D. O. Orlov, “Exceptional sheaves on del Pezzo surfaces”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 479–513  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. A. Kuleshov, “Rigid bundles on rational surfaces”, Dokl. Math., 57:1 (1998), 10–12  mathnet  mathscinet  zmath  isi
    5. A. V. Samokhin, “The derived category of coherent sheaves on $LG_3^{\mathbf C}$”, Russian Math. Surveys, 56:3 (2001), 592–594  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. A. L. Gorodenzev, “Top Chern classes of universal bundles on the complex projective plane and correlation functions of asymptotically free SYM $N=2$ QFT”, Algebraic geometry, 11, J. Math. Sci. (New York), 106:5 (2001), 3240–3257  mathnet  mathscinet
    7. M. Van den Bergh, Blowing up of non-commutative smooth surfaces, Mem. Amer. Math. Soc., 154, no. 734, 2001, x+140 pp.  mathscinet
    8. D. O. Orlov, “Derived categories of coherent sheaves and equivalences between them”, Russian Math. Surveys, 58:3 (2003), 511–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Y. Namikawa, “Mukai flops and derived categories”, J. Reine Angew. Math., 560 (2003), 65–76  mathscinet
    10. D. Eisenbud, G. Fl\oo ystad, F.-O. Schreyer, “Sheaf cohomology and free resolutions over exterior algebras”, Trans. Amer. Math. Soc., 355:11 (2003), 4397–4426  mathscinet
    11. A. G. Kuznetsov, “Derived Categories of Cubic and $V_{14}$”, Proc. Steklov Inst. Math., 246 (2004), 171–194  mathnet  mathscinet  zmath
    12. D. O. Orlov, “Triangulated Categories of Singularities and D-Branes in Landau–Ginzburg Models”, Proc. Steklov Inst. Math., 246 (2004), 227–248  mathnet  mathscinet  zmath  adsnasa
    13. A. L. Gorodentsev, S. A. Kuleshov, “Helix theory”, Mosc. Math. J., 4:2 (2004), 377–440  mathnet  crossref  mathscinet  zmath
    14. H. Meltzer, Exceptional vector bundles, tilting sheaves and tilting complexes for weighted projective lines, Mem. Amer. Math. Soc., 171, no. 808, 2004, viii+139 pp.  mathscinet  isi
    15. A. Bayer, “Semisimple quantum cohomology and blowups”, Int. Math. Res. Not., 2004, no. 40, 2069–2083  crossref  mathscinet  zmath  isi
    16. L. Costa, R. M. Miró-Roig, “Tilting sheaves on toric varieties”, Math. Z., 248:4 (2004), 849–865  mathscinet
    17. G. Ciolli, “Computing the quantum cohomology of some Fano threefolds and its semisimplicity”, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8), 7:2 (2004), 511–517  mathscinet
    18. A. I. Bondal, M. Larsen, V. A. Lunts, “Grothendieck ring of pretriangulated categories”, Int. Math. Res. Not., 2004, no. 29, 1461–1495  mathscinet
    19. A. Neeman, “A survey of well generated triangulated categories”, Representations of algebras and related topics, Fields Inst. Commun., 45, Amer. Math. Soc., Providence, RI, 2005, 307–329  mathscinet  zmath  isi
    20. G. Ciolli, “On the quantum cohomology of some Fano threefolds and a conjecture of Dubrovin”, Internat. J. Math., 16:8 (2005), 823–839  mathscinet
    21. L. Costa, R. M. Miró-Roig, “Derived categories of projective bundles”, Proc. Amer. Math. Soc., 133:9 (2005), 2533–2537  mathscinet
    22. A. G. Kuznetsov, “Hyperplane sections and derived categories”, Izv. Math., 70:3 (2006), 447–547  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    23. D. O. Orlov, “Triangulated categories of singularities and equivalences between Landau–Ginzburg models”, Sb. Math., 197:12 (2006), 1827–1840  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    24. R. Rouquier, “Catégories dérivées et géométrie birationnelle (d'après Bondal, Orlov, Bridgeland, Kawamata et al.)”, Séminaire Bourbaki. Vol. 2004/2005, Astérisque, no. 307, 2006, 283–307  mathscinet  isi  elib
    25. Y. Kawamata, “Derived categories of toric varieties”, Michigan Math. J., 54:3 (2006), 517–535  crossref  mathscinet  isi  elib
    26. D. Auroux, L. Katzarkov, D. Orlov, “Mirror symmetry for del Pezzo surfaces: vanishing cycles and coherent sheaves”, Invent. Math., 166:3 (2006), 537–582  crossref  mathscinet  zmath  adsnasa  isi
    27. K. Ueda, “Homological mirror symmetry for toric del Pezzo surfaces”, Comm. Math. Phys., 264:1 (2006), 71–85  crossref  mathscinet  zmath  adsnasa  isi
    28. Ch. Böhning, “Derived categories of coherent sheaves on rational homogeneous manifolds”, Doc. Math., 11 (2006), 261–331  mathscinet
    29. A. Elagin, “Exceptional Sets on Del Pezzo Surfaces with One Log-Terminal Singularity”, Math. Notes, 82:1 (2007), 33–46  mathnet  crossref  crossref  mathscinet  isi  elib
    30. A. Samokhin, “Some remarks on the derived categories of coherent sheaves on homogeneous spaces”, J. Lond. Math. Soc. (2), 76:1 (2007), 122–134  mathscinet  zmath  isi
    31. A. Kuznetsov, “Homological projective duality”, Publ. Math. Inst. Hautes Études Sci., 2007, no. 105, 157–220  crossref  mathscinet  isi
    32. A. Kuznetsov, “Exceptional collections for Grassmannians of isotropic lines”, Proc. Lond. Math. Soc. (3), 97:1 (2008), 155–182  mathscinet
    33. D. Auroux, L. Katzarkov, D. Orlov, “Mirror symmetry for weighted projective planes and their noncommutative deformations”, Ann. of Math. (2), 167:3 (2008), 867–943  mathscinet
    34. G. Cortiñas, C. Haesemeyer, M. Schlichting, C. Weibel, “Cyclic homology, cdh-cohomology and negative K-theory”, Ann. of Math. (2), 167:2 (2008), 549–573  mathscinet
    35. A. Elagin, “Equivariant Derived Category of Bundles of Projective Spaces”, Proc. Steklov Inst. Math., 264 (2009), 56–61  mathnet  crossref  mathscinet  isi  elib  elib
    36. Proc. Steklov Inst. Math., 264 (2009), 87–95  mathnet  crossref  mathscinet  isi  elib
    37. A. Elagin, “Semiorthogonal decompositions of derived categories of equivariant coherent sheaves”, Izv. Math., 73:5 (2009), 893–920  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    38. M. Bernardara, “A semiorthogonal decomposition for Brauer-Severi schemes”, Math. Nachr., 282:10 (2009), 1406–1413  crossref  mathscinet  zmath  isi
    39. Y. Kawamata, “Derived categories and minimal models”, Sugaku Expositions. Sugaku Expositions, 23:2 (2010), 235–259  mathscinet
    40. A. Samokhin, “On the D-affinity of flag varieties in positive characteristic”, J. Algebra, 324:6 (2010), 1435–1446  mathscinet
    41. B. Keller, D. Murfet, M. Van den Bergh, “On two examples by Iyama and Yoshino”, Compos. Math., 147:2 (2011), 591–612  crossref  mathscinet
    42. L. Hille, M. Perling, “Exceptional sequences of invertible sheaves on rational surfaces”, Compos. Math., 147:4 (2011), 1230–1280  crossref  mathscinet
    43. A. Usnich, “Action of the Cremona group on a noncommutative ring”, Adv. Math., 228:4 (2011), 1863–1893  crossref  mathscinet  zmath  isi
    44. A. Craw, “Quiver flag varieties and multigraded linear series”, Duke Math. J., 156:3 (2011), 469–500  crossref  mathscinet  zmath  isi
    45. L. Costa, S. Di Rocco, R. M. Miró-Roig, “Derived category of fibrations”, Math. Res. Lett., 18:3 (2011), 425–432  mathscinet
    46. M. Bernardara, E. Macrì, S. Mehrotra, P. Stellari, “A categorical invariant for cubic threefolds”, Adv. Math., 229:2 (2012), 770–803  crossref  mathscinet
    47. E. Macrì, P. Stellari, “Fano varieties of cubic fourfolds containing a plane”, Math. Ann., 354:3 (2012), 1147–1176  crossref  mathscinet
    48. L. Costa, R. M. Miró-Roig, “Derived category of toric varieties with small Picard number”, Cent. Eur. J. Math., 10:4 (2012), 1280–1291  crossref  mathscinet
    49. A. Elagin, “Descent theory for semiorthogonal decompositions”, Sb. Math., 203:5 (2012), 645–676  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    50. D.-E. Diaconescu, “Moduli of ADHM sheaves and the local Donaldson-Thomas theory”, J. Geom. Phys., 62:4 (2012), 763–799  crossref  mathscinet  zmath  adsnasa  isi
    51. D.-E. Diaconescu, “Chamber structure and wallcrossing in the ADHM theory of curves, I”, J. Geom. Phys., 62:2 (2012), 523–547  crossref  mathscinet  zmath  adsnasa  isi
    52. U. V. Dubey, V. M. Mallick, “Reconstruction of a superscheme from its derived category”, J. Ramanujan Math. Soc., 27:4 (2012), 411–424  mathscinet  isi
    53. M.Bernardara, M. Bolognesi, “Categorical representability and intermediate Jacobians of Fano threefolds”, Derived categories in algebraic geometry, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2012, 1–25  mathscinet  isi
    54. M. Ballard, D. Favero, L. Katzarkov, “Orlov spectra: bounds and gaps”, Invent. Math., 189:2 (2012), 359–430  mathscinet
    55. M. Ballard, D. Favero, “Hochschild dimensions of tilting objects”, Int. Math. Res. Not. IMRN, 2012, no. 11, 2607–2645  mathscinet
    56. M. Kaneda, “On a lemma of Samokhin”, Algebr. Represent. Theory, 16:4 (2013), 1159–1163  crossref  mathscinet
    57. Izv. Math., 77:3 (2013), 525–540  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    58. V. Alexeev, D. Orlov, “Derived categories of Burniat surfaces and exceptional collections”, Math. Ann., 357:2 (2013), 743–759  crossref  mathscinet  isi
    59. R. Ohkawa, H. Uehara, “Frobenius morphisms and derived categories on two dimensional toric Deligne-Mumford stacks”, Adv. Math., 244 (2013), 241–267  crossref  mathscinet  isi
    60. U. V. Dubey, V. M. Mallick, “Reconstruction of a superscheme from its derived category”, J. Ramanujan Math. Soc., 28:2 (2013), 179–193  mathscinet  isi
    61. M. Bernardara, M. Bolognesi, “Derived categories and rationality of conic bundles”, Compos. Math., 149:11 (2013), 1789–1817  mathscinet
    62. A. Ananyevskiy, A. Auel, S. Garibaldi, K. Zainoulline, “Exceptional collections of line bundles on projective homogeneous varieties”, Adv. Math., 236 (2013), 111–130  mathscinet
    63. D. Arcara, A. Bertram, “Bridgeland-stable moduli spaces for K-trivial surfaces”, J. Eur. Math. Soc. (JEMS), 15:1 (2013), 1–38  mathscinet
    64. Marcello Bernardara, Michele Bolognesi, “Derived categories and rationality of conic bundles”, Compositio Math, 2013, 1  crossref
    65. A. Auel, M. Bernardara, M. Bolognesi, “Michele Fibrations in complete intersections of quadrics, Clifford algebras, derived categories, and rationality problems”, J. Math. Pures Appl. (9), 102:1 (2014), 249–291  mathscinet
    66. Ch. Böhning, H.-Ch. Graf von Bothmer, P. Sosna, “On the Jordan-Hölder property for geometric derived categories”, Adv. Math., 256 (2014), 479–492  mathscinet
    67. Auel A. Bernardara M. Bolognesi M., “Fibrations in Complete Intersections of Quadrics, Clifford Algebras, Derived Categories, and Rationality Problems”, J. Math. Pures Appl., 102:1 (2014), 249–291  crossref  isi
    68. Hille L. Perling M., “Tilting Bundles on Rational Surfaces and Quasi-Hereditary Algebras”, Ann. Inst. Fourier, 64:2 (2014), 625–644  crossref  mathscinet  zmath  isi
    69. Marcello Bernardara, Gonçalo Tabuada, “Relations between the Chow motive and the noncommutative motive of a smooth projective variety”, Journal of Pure and Applied Algebra, 219:11 (2015), 5068  crossref
    70. D. O. Orlov, “Geometric realizations of quiver algebras”, Proc. Steklov Inst. Math., 290:1 (2015), 70–83  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    71. Tabuada G., “Weil Restriction of Noncommutative Motives”, J. Algebra, 430 (2015), 119–152  crossref  isi
    72. Coughlan S., “Enumerating Exceptional Collections of Line Bundles on Some Surfaces of General Type”, Doc. Math., 20 (2015), 1255–1291  isi
    73. Boehning Ch. von Bothmer H.-Ch.G. Katzarkov L. Sosna P., “Determinantal Barlow Surfaces and Phantom Categories”, J. Eur. Math. Soc., 17:7 (2015), 1569–1592  crossref  isi
    74. Ishii A., Ueda K., “The special McKay correspondence and exceptional collections”, Tohoku Math. J., 67:4 (2015), 585–609  crossref  mathscinet  zmath  isi
    75. Ingalls C. Kuznetsov A., “On nodal Enriques surfaces and quartic double solids”, Math. Ann., 361:1-2 (2015), 107–133  crossref  mathscinet  zmath  isi  scopus
    76. Lee K.-S., “Exceptional Sequences of Maximal Length on Some Surfaces Isogenous To a Higher Product”, J. Algebra, 454 (2016), 308–333  crossref  isi
    77. Dmitri Orlov, “Smooth and proper noncommutative schemes and gluing of DG categories”, Adv. Math., 302 (2016), 59–105 , arXiv: 1402.7364  mathnet  crossref  scopus
    78. Marcello Bernardara, Gonçalo Tabuada, “From semi-orthogonal decompositions to polarized intermediate Jacobians via Jacobians of noncommutative motives”, Mosc. Math. J., 16:2 (2016), 205–235  mathnet  crossref  mathscinet
    79. Alexey Elagin, Valery Lunts, “On full exceptional collections of line bundles on del Pezzo surfaces”, Mosc. Math. J., 16:4 (2016), 691–709  mathnet  crossref  mathscinet
    80. Bernardara M. Bolognesi M. Faenzi D., “Homological projective duality for determinantal varieties”, Adv. Math., 296 (2016), 181–209  crossref  mathscinet  zmath  isi  elib  scopus
    81. Jerby Y., “On exceptional collections of line bundles and mirror symmetry for toric Del-Pezzo surfaces”, J. Math. Phys., 58:3 (2017), 031704  crossref  mathscinet  zmath  isi  scopus
    82. Vial Ch., “Exceptional Collections, and the Neron-Severi Lattice For Surfaces”, Adv. Math., 305 (2017), 895–934  crossref  isi
    83. Auel A. Bernardara M., “Cycles, Derived Categories, and Rationality”, Surveys on Recent Developments in Algebraic Geometry, Proceedings of Symposia in Pure Mathematics, 95, ed. Coskun I. DeFernex T. Gibney A., Amer Mathematical Soc, 2017, 199–266  crossref  isi
    84. Bodzenta A. Bondal A., “Canonical Tilting Relative Generators”, Adv. Math., 323 (2018), 226–278  crossref  isi
    85. Novakovic S., “Tilting Objects on Some Global Quotient Stacks”, J. Commut. Algebr., 10:1 (2018), 107–137  crossref  isi
    86. Krug A. Ploog D. Sosna P., “Derived Categories of Resolutions of Cyclic Quotient Singularities”, Q. J. Math., 69:2 (2018), 509–548  crossref  isi
    87. Xie F., “Toric Surfaces Over An Arbitrary Field Feild”, Pac. J. Math., 296:2 (2018), 481–507  crossref  isi
    88. Belmans P. Presotto D., “Construction of Non-Commutative Surfaces With Exceptional Collections of Length 4”, J. Lond. Math. Soc.-Second Ser., 98:1 (2018), 85–103  crossref  isi
    89. Auel A. Bernardara M., “Semiorthogonal Decompositions and Birational Geometry of Del Pezzo Surfaces Over Arbitrary Fields”, Proc. London Math. Soc., 117:1 (2018), 1–64  crossref  isi
    90. D. O. Orlov, “Derived noncommutative schemes, geometric realizations, and finite dimensional algebras”, Russian Math. Surveys, 73:5 (2018), 865–918  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    91. Liu W. Yang S. Yu X., “Classification of Full Exceptional Collections of Line Bundles on Three Blow-Ups of P-3”, J. Korean. Math. Soc., 56:2 (2019), 387–419  crossref  mathscinet  isi  scopus
    92. Ueda K., “G(2)-Grassmannians and Derived Equivalences”, Manuscr. Math., 159:3-4 (2019), 549–559  crossref  isi
    93. L. A. Borisov, D. O. Orlov, “Equivariant exceptional collections on smooth toric stacks”, Izv. Math., 83:4 (2019), 698–730  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    94. Harder A. Katzarkov L., “Perverse Sheaves of Categories and Some Applications”, Adv. Math., 352 (2019), 1155–1205  crossref  isi
    95. Harder A. Thompson A., “Pseudolattices, Del Pezzo Surfaces, and Lefschetz Fibrations”, Trans. Am. Math. Soc., 373:3 (2020), 2071–2104  crossref  isi
    96. Hiroshi Iritani, “Global Mirrors and Discrepant Transformations for Toric Deligne–Mumford Stacks”, SIGMA, 16 (2020), 032, 111 pp.  mathnet  crossref
    97. L. A. Guseva, “On the derived category of $\mathrm{IGr}(3,8)$”, Sb. Math., 211:7 (2020), 922–955  mathnet  crossref  crossref  mathscinet  isi  elib
    98. Antonelli V., Malaspina F., “Instanton Bundles on the Segre Threefold With Picard Number Three”, Math. Nachr., 293:6 (2020), 1026–1043  crossref  isi
    99. Carocci F. Turcinovic Z., “Homological Projective Duality For Linear Systems With Base Locus”, Int. Math. Res. Notices, 2020:21 (2020), 7829–7856  crossref  isi
    100. Belmans P., Raedschelders T., “Derived Categories of Noncommutative Quadrics and Hilbert Squares”, Int. Math. Res. Notices, 2020:19 (2020), 6042–6069  crossref  isi
    101. Hochenegger A. Meachan C., “Frobenius and Spherical Codomains and Neighbourhoods”, Doc. Math., 25 (2020), 483–525  isi
    102. Castravet A.-M. Tevelev J., “Derived Category of Moduli of Pointed Curves. i”, Algebraic Geom., 7:6 (2020), 722–757  crossref  isi
    103. Malaspina F., Marchesi S., Pons-Llopis J.F., “Instanton Bundles on the Flag Variety F(0,1,2)”, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 20:4 (2020), 1469–1505  isi
    104. Xie F., “Derived Categories of Quintic Del Pezzo Fibrations”, Sel. Math.-New Ser., 27:1 (2021), 4  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:1364
    Full text:538
    First page:4

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021